Alert archive / Texas / High Wind Warnings in 2018
High Wind Warning 3, NWS Amarillo, TX
NWS Amarillo, TX issued this high wind warning at Mar 17, 2018, 3:42 PM CDT for 4 counties in Texas. It took effect at Mar 18, 2018, 5:00 PM CDT. It was in force for 4 hr. 23 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 17, 2018, 3:42 PM CDT (20:42 UTC)
- In effect from
- Mar 18, 2018, 5:00 PM CDT
- Expired
- Mar 18, 2018, 9:00 PM CDT
- In force
- 4 hr
- Issued by
- NWS Amarillo, TX
Counties Deaf Smith County, TX, Oldham County, TX, Potter County, TX, Randall County, TX
The radar
The Amarillo radar (KAMA), 49 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 18, 5:16 PM CDT | HIGH SUST WINDS 40 | 11 Wnw Bootleg, TX | |
| Mar 18, 5:20 PM CDT | HIGH SUST WINDS 44 | 6 Wsw Adrian, TX | |
| Mar 18, 5:56 PM CDT | HIGH SUST WINDS 50 | 11 Wnw Bootleg, TX | |
| Mar 18, 5:56 PM CDT | NON-TSTM WND GST 60 | 11 Wnw Bootleg, TX | |
| Mar 18, 6:20 PM CDT | HIGH SUST WINDS 40 | 2 Wnw Hereford, TX | |
| Mar 18, 6:24 PM CDT | HIGH SUST WINDS 40 | 15 Nnw Amarillo, TX | |
| Mar 18, 6:55 PM CDT | NON-TSTM WND GST 59 | 5 Ene Hereford, TX | |
| Mar 18, 6:58 PM CDT | HIGH SUST WINDS 40 | 7 Sse Amarillo, TX | |
| Mar 18, 7:00 PM CDT | NON-TSTM WND GST 61 | 2 Wnw Hereford, TX | |
| Mar 18, 7:05 PM CDT | NON-TSTM WND GST 59 | 2 Wnw Hereford, TX | |
| Mar 18, 7:13 PM CDT | HIGH SUST WINDS 51 | 3 Nne Umbarger, TX | |
| Mar 18, 7:13 PM CDT | NON-TSTM WND GST 58 | 3 Nne Umbarger, TX | |
| Mar 18, 7:13 PM CDT | NON-TSTM WND DMG | 6 E Bushland, TX | 7 POWER LINES BLOWN DOWN DUE TO HIGH WINDS WHICH LATER RESULTED IN THE NINTH AVENUE WILDFIRE. |
| Mar 18, 7:13 PM CDT | WILDFIRE 400 | 6 E Bushland, TX | THE NINTH AVENUE WILDFIRE HAS LAST BEEN REPORTED TO BE 85 PERCENT CONTAINED. THE CAUSE OF THE FIRE WAS DOWNED POWER LINES. THIS FIRE BURNED TOWARDS NORTHWEST AMARILLO WHICH RESULTED IN THE AMARILLO MEDICAL DISTRICT BEING THREATENED. NO INJURIES OR FATALITIES H |
| Mar 18, 7:16 PM CDT | NON-TSTM WND GST 59 | 2 Wnw Canyon, TX | BLOWING DUST CAME THROUGH WITH LESS THAN A QUARTER MILE VISIBILITY. |
| Mar 18, 7:21 PM CDT | HIGH SUST WINDS 43 | 9 N Amarillo, TX | |
| Mar 18, 7:40 PM CDT | HIGH SUST WINDS 47 | 15 Nnw Amarillo, TX | |
| Mar 18, 7:43 PM CDT | HIGH SUST WINDS 40 | 3 Nnw Palo Duro Canyon, TX | |
| Mar 18, 7:45 PM CDT | HIGH SUST WINDS 43 | 6 Ene Amarillo, TX | |
| Mar 18, 7:46 PM CDT | HIGH SUST WINDS 45 | 7 Sse Amarillo, TX | |
| Mar 18, 7:56 PM CDT | WILDFIRE 4480 | 3 Se Valley De Oro, TX | THE OLD MUDDY ROAD FIRE WAS LAST REPORTED TO BE 65 PERCENT CONTAINED. 8 HOMES HAVE BEEN REPORTED AS LOST AND 5 MORE HOMES REMAINED THREATENED. NO INJURIES OR FATALITIES HAVE BEEN REPORTED AT THIS TIME. |
| Mar 18, 8:08 PM CDT | HIGH SUST WINDS 40 | 11 Wnw Bootleg, TX | |
| Mar 18, 8:54 PM CDT | HIGH SUST WINDS 41 | 6 Wsw Adrian, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 8.7 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2344 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
987 WWUS74 KAMA 172042 NPWAMA URGENT - WEATHER MESSAGE National Weather Service Amarillo TX 342 PM CDT Sat Mar 17 2018 TXZ011-012-016-017-180500- /O.NEW.KAMA.HW.W.0003.180318T1800Z-180319T0200Z/ Oldham-Potter-Deaf Smith-Randall- Including the cities of Vega, Amarillo, Hereford, and Canyon 342 PM CDT Sat Mar 17 2018 ...HIGH WIND WARNING IN EFFECT FROM 1 PM TO 9 PM CDT SUNDAY... The National Weather Service in Amarillo has issued a High Wind Warning, which is in effect from 1 PM to 9 PM CDT Sunday. * Timing...Sunday afternoon and evening between 1 PM to 9 PM CDT. * Winds...Southwest 35 to 45 mph with gusts up to 65 mph. * Impacts...High winds can blow down small outbuildings and break limbs. Sudden wind gusts can cause drivers to lose control... especially in lightweight or high profile vehicles. Strong winds can cause blowing dust...reducing visibility... and cause flying debris. Isolated power outages could be possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise extreme caution...especially those in lightweight or high profile vehicles. Stay alert for the possibility of flying debris or downed power lines. People should secure loose outdoor items. && $$ TXZ001-002-006>008-013-018-180500- /O.NEW.KAMA.WI.Y.0006.180318T1800Z-180319T0200Z/ Dallam-Sherman-Hartley-Moore-Hutchinson-Carson-Armstrong- Including the cities of Dalhart, Stratford, Hartley, Channing, Dumas, Borger, Panhandle, White Deer, and Claude 342 PM CDT Sat Mar 17 2018 ...WIND ADVISORY IN EFFECT FROM 1 PM TO 9 PM CDT SUNDAY... The National Weather Service in Amarillo has issued a Wind Advisory, which is in effect from 1 PM to 9 PM CDT Sunday. * Timing...Sunday afternoon and evening between 1 PM to 9 PM CDT. * Winds...Southwest 25 to 35 mph with gusts up to 55 mph. * Impacts...Sudden wind gusts can cause drivers to lose control... especially in lightweight or high profile vehicles. Strong winds can cause blowing dust...reducing visibilities... and cause flying debris. Light outdoor objects could be moved by the strong winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving in the wind advisory area. Stay alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to drivers of high profile vehicles. Secure outdoor items. && $$
3 follow-up statements
798 WWUS74 KAMA 180347 NPWAMA URGENT - WEATHER MESSAGE National Weather Service Amarillo TX 1047 PM CDT Sat Mar 17 2018 TXZ011-012-016-017-181200- /O.CON.KAMA.HW.W.0003.180318T1800Z-180319T0200Z/ Oldham-Potter-Deaf Smith-Randall- Including the cities of Vega, Amarillo, Hereford, and Canyon 1047 PM CDT Sat Mar 17 2018 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 1 PM TO 9 PM CDT SUNDAY... * Timing...Sunday afternoon and evening from 1 PM to 9 PM CDT. * Winds...Southwest winds of 35 to 45 mph with gusts up to 65 mph are expected across the southwest Texas Panhandle. * Impacts...High winds can blow down small outbuildings and break limbs. Sudden wind gusts can cause drivers to lose control... especially in lightweight or high profile vehicles. Strong winds can cause blowing dust...reducing visibility...and may cause flying debris. Isolated power outages will be possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise extreme caution...especially those in lightweight or high profile vehicles. Stay alert for the possibility of flying debris or downed power lines. People should secure loose outdoor items. && $$ TXZ001-002-006>008-013-018-181200- /O.CON.KAMA.WI.Y.0006.180318T1800Z-180319T0200Z/ Dallam-Sherman-Hartley-Moore-Hutchinson-Carson-Armstrong- Including the cities of Dalhart, Stratford, Hartley, Channing, Dumas, Borger, Panhandle, White Deer, and Claude 1047 PM CDT Sat Mar 17 2018 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM CDT SUNDAY... * Timing...Sunday afternoon and evening from 1 PM to 9 PM CDT. * Winds...Southwest winds of 30 to 35 mph with gusts up to 55 mph are expected across the western and central Texas Panhandle. * Impacts...Sudden wind gusts can cause drivers to lose control ...especially in lightweight or high profile vehicles. Strong winds can cause blowing dust...reducing visibilities...and may cause flying debris. Light outdoor objects could be moved by the strong winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving in the wind advisory area. Stay alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to drivers of high profile vehicles. Secure outdoor items. && $$
020 WWUS74 KAMA 180945 NPWAMA URGENT - WEATHER MESSAGE National Weather Service Amarillo TX 445 AM CDT Sun Mar 18 2018 TXZ011-012-016-017-182200- /O.CON.KAMA.HW.W.0003.180318T1800Z-180319T0200Z/ Oldham-Potter-Deaf Smith-Randall- Including the cities of Vega, Amarillo, Hereford, and Canyon 445 AM CDT Sun Mar 18 2018 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING... * Timing...Sunday afternoon and evening from 1 PM to 9 PM CDT. * Winds...Southwest 30 to 40 mph with gusts up to 60 mph. * Impacts...High winds can blow down small outbuildings and break limbs. Sudden wind gusts can cause drivers to lose control... especially in lightweight or high profile vehicles. Strong winds can cause blowing dust...reducing visibility... and may cause flying debris. Isolated power outages will be possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise extreme caution...especially those in lightweight or high profile vehicles. Stay alert for the possibility of flying debris or downed power lines. People should secure loose outdoor items. && $$ TXZ001-002-006>008-013-018-182200- /O.CON.KAMA.WI.Y.0006.180318T1800Z-180319T0200Z/ Dallam-Sherman-Hartley-Moore-Hutchinson-Carson-Armstrong- Including the cities of Dalhart, Stratford, Hartley, Channing, Dumas, Borger, Panhandle, White Deer, and Claude 445 AM CDT Sun Mar 18 2018 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING... * Timing...Sunday afternoon and evening from 1 PM to 9 PM CDT. * Winds...Southwest 25 to 35 mph with gusts up to 55 mph. * Impacts...Sudden wind gusts can cause drivers to lose control especially ...in lightweight or high profile vehicles. Strong winds can cause blowing dust...reducing visibilities...and may cause flying debris. Light outdoor objects could be moved by the strong winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving in the wind advisory area. Stay alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to drivers of high profile vehicles. Secure outdoor items. && $$
846 WWUS74 KAMA 181742 NPWAMA URGENT - WEATHER MESSAGE National Weather Service Amarillo TX 1242 PM CDT Sun Mar 18 2018 TXZ011-012-016-017-190200- /O.EXB.KAMA.WI.Y.0006.180319T0200Z-180319T1700Z/ /O.EXT.KAMA.HW.W.0003.180318T2200Z-180319T0200Z/ Oldham-Potter-Deaf Smith-Randall- Including the cities of Vega, Amarillo, Hereford, and Canyon 1242 PM CDT Sun Mar 18 2018 ...HIGH WIND WARNING START TIME DELAYED AND NOW RUNS FROM 5 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING FOR SOUTHWEST TEXAS PANHANDLE... ...WIND ADVISORY IN EFFECT AFTER THAT FROM 9 PM THIS EVENING TO NOON CDT MONDAY FOR SOUTHWEST TEXAS PANHANDLE... The National Weather Service in Amarillo has delayed the start time of the High Wind Warning until 5 PM and issued a Wind Advisory after that, which is in effect from 9 PM this evening to noon CDT Monday. * Timing...5 PM today through noon Monday. * Winds...West 25 to 35 mph with gusts up to 60 mph this evening followed by a shift to northwest winds of 25 to 35 mph with gusts to 50 mph Monday morning. * Impacts...Sudden wind gusts can cause drivers to lose control especially in lightweight or high profile vehicles. Strong winds can cause blowing dust...reducing visibilities...and may cause flying debris. Light outdoor objects could be moved by the strong winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving in the wind advisory area. Stay alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to drivers of high profile vehicles. Secure outdoor items. && $$ OKZ001>003-TXZ003>005-009-010-014-015-019-020-190200- /O.EXB.KAMA.WI.Y.0006.180319T0200Z-180319T1700Z/ Cimarron-Texas-Beaver-Hansford-Ochiltree-Lipscomb-Roberts- Hemphill-Gray-Wheeler-Donley-Collingsworth- Including the cities of Boise City, Keyes, Guymon, Beaver, Forgan, Spearman, Gruver, Perryton, Booker, Higgins, Follett, Miami, Canadian, Pampa, Shamrock, Wheeler, Clarendon, and Wellington 1242 PM CDT Sun Mar 18 2018 ...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO NOON CDT MONDAY FOR THE TEXAS AND OKLAHOMA PANHANDLES... The National Weather Service in Amarillo has issued a Wind Advisory, which is in effect from 9 PM this evening to noon CDT Monday. * Timing...9 PM tonight through noon Monday * Winds...Northwest 25 to 35 mph with gusts up to 55 mph. * Impacts...Sudden wind gusts can cause drivers to lose control especially in lightweight or high profile vehicles. Strong winds can cause blowing dust...reducing visibilities...and may cause flying debris. Light outdoor objects could be moved by the strong winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving in the wind advisory area. Stay alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to drivers of high profile vehicles. Secure outdoor items. && $$ TXZ001-002-006>008-013-018-190200- /O.EXT.KAMA.WI.Y.0006.180318T2200Z-180319T1700Z/ Dallam-Sherman-Hartley-Moore-Hutchinson-Carson-Armstrong- Including the cities of Dalhart, Stratford, Hartley, Channing, Dumas, Borger, Panhandle, White Deer, and Claude 1242 PM CDT Sun Mar 18 2018 ...WIND ADVISORY NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO NOON CDT MONDAY FOR MUCH OF THE CENTRAL AND NORTHWESTERN TEXAS PANHANDLE... * Timing...5 PM today through noon Monday. * Winds...West 25 to 35 mph with gusts up to 50 mph. * Impacts...Sudden wind gusts can cause drivers to lose control especially in lightweight or high profile vehicles. Strong winds can cause blowing dust...reducing visibilities...and may cause flying debris. Light outdoor objects could be moved by the strong winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving in the wind advisory area. Stay alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to drivers of high profile vehicles. Secure outdoor items. && $$ Simpson
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this high wind warning went out at Mar 17, 11:53 AM CDT, 3 hours 49 minutes earlier.
Area forecast discussion, Mar 17, 11:53 AM CDT, 3 hours 49 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
1153 AM CDT Sat Mar 17 2018
.AVIATION...
18Z TAF Cycle
VFR conditions will prevail at all three TAF sites through 18Z
Sunday. Southeast to south winds 5 to 15 knots will become south
to southwest and increasing to around 10 to 20 knots after 12Z to
14Z Sunday and then 15 to 25 knots with gusts around 30 to 35
knots by 18Z Sunday at all three TAF sites.
Schneider
&&
.PREV DISCUSSION... /Issued 605 AM CDT Sat Mar 17 2018/
AVIATION...
Light winds will pick up out of the south and southeast by mid day
at speeds of 14 to 18 knots with higher gusts. Winds will then
decrease with sunset. Skies are expected to remain VFR.
PREV DISCUSSION... /Issued 346 AM CDT Sat Mar 17 2018/
DISCUSSION...
A weak cold front continues to work its way southwest and will
likely make its way through the TX Panhandle by 12Z. In the wake
of the cold front, northeasterly winds will keep conditions cool
throughout the morning. As we go past 18Z, a surface trough will
develop across eastern New Mexico which will shift winds from
northeasterly to southeasterly and southerly. This will advect
some warmer temperatures into the region during the afternoon
hours allowing high temperatures to range from the mid 60s to
lower 70s.
Going into the day on Sunday, a rather potent shortwave trough
will make its way across New Mexico and move into our western
areas during the afternoon hours on Sunday. Along the trough will
be a Pacific surface front moving through and this will shift the
winds to southwesterly and westerly along a steep height gradient
and 850-700 hPa omega gradient and will assist in the strong
winds that would follow from Sunday afternoon into Sunday evening
across the central and western TX Panhandle. Downstream of the
developing vort max at the base of the mid level trough in-
conjunction with a 110-125 kt. jet streak upstream of the trough
axis providing some good upper level jet dynamics to support a
surface low development. Latest 17/00Z model and probabilistic
data shows some discrepancies of the center of the low pressure
system by Sunday evening ranging from as far north as SW Kansas to
as far south as the NE TX Panhandle from around Waka to Lipscomb.
This will also determine the set up of the sharpest height
gradient south of the center of the low for the strongest westerly
winds which at this time will likely be across the southern TX
Panhandle. Wind products may need to be issued if the high-res
model continue to illustrate these high values. In the northeast
Panhandles, especially areas east of the center of the low, enough
surface based moisture with a deep mixing layer may produce some
scattered showers and storms, with gusty winds being the main
threat going into Sunday evening.
By early Monday morning, a second more potent cold front will move
south from the central Plains across the region. Right along the
front with its proximity to the center of the low will produce
strong winds that will shift from westerly to northerly behind the
cold front. Winds maybe strong enough to warrant some wind
headlines. As the main low pressure system continues to move well
to the east of the Panhandles by Monday afternoon, winds will
eventually diminish along with precip chances across the northern
Panhandles. High temperatures on Monday will drop to below
average.
Going through the remainder of the forecast, conditions across
the region will remain dry with mid level northwesterly and
westerly winds and a series of lee troughs across eastern New
Mexico helping to establish a southerly surface flow. This will
provide warm temperatures above average to the end the forecast
period.
Meccariello
FIRE WEATHER...
Some elevated conditions across the far western Panhandles as
southerly winds will pick up this afternoon as min RH values will
range between 16-20%.
A Fire Weather Watch continues for the entire Panhandle on
Sunday. Min RH values of 11-15% in-conjunction with 20 ft.
southwest winds of 25-35 kts will provide elevated to critical
fire weather conditions.
Elevated to critical Fire Weather conditions are expected to
continue into Monday across the most of the Combined Panhandles.
Fire Weather conditions should diminish as we go into the middle
of next week followed by some chances again as we go toward the
end of the week.
Meccariello
&&
.AMA Watches/Warnings/Advisories...
TX...Fire Weather Watch from Sunday morning through late Sunday night
for the following zones: Armstrong...Carson...
Collingsworth...Dallam...Deaf Smith...Donley...Gray...
Hansford...Hartley...Hemphill...Hutchinson...Lipscomb...
Moore...Ochiltree...Oldham...Potter...Randall...Roberts...
Sherman...Wheeler.
OK...Fire Weather Watch from Sunday morning through late Sunday night
for the following zones: Beaver...Cimarron...Texas.
&&
11/98Hazardous weather outlook, Mar 17, 4:08 AM CDT, 11 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Amarillo TX 408 AM CDT Sat Mar 17 2018 OKZ001>003-TXZ001>020-172300- Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- 408 AM CDT Sat Mar 17 2018 This Hazardous Weather Outlook is for the Texas and Oklahoma Panhandles. .DAY ONE...Today and Tonight. Elevated fire weather conditions are possible across the far western Texas and Oklahoma Panhandles. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Critical to possibly extremely critical fire weather conditions are likely to develop on Sunday and Sunday night. The potential for extremely critical fire weather will be focused on the southwestern half of the combined Panhandles on Sunday, and across the northern half Sunday night. A Fire Weather Watch will be in effect for all of the Panhandles Sunday and Sunday night. Sunday, Sunday night and Monday are expected to be very windy across portions of the Panhandles. A Wind Advisory or possibly a High Wind Warning may become necessary. On Sunday evening there will be a slight chance for thunderstorms across the Oklahoma Panhandle and the northeast Texas Panhandle. There is a slight risk that some of these thunderstorms could become severe. Elevated to critical Fire Weather conditions are expected on Monday, Thursday, and Friday across the most of the combined Panhandles. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time. Area fire managers and emergency officials should be alert for elevated or critical fire weather conditions today, Sunday, Monday, Thursday, and Friday.
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 3:37 PM CDT | Red Flag Warning | AMA | Armstrong, Carson, Collingsworth, Dallam, Deaf Smith, Donley and 14 more | 35 hr |
| Mar 17, 3:42 PM CDT | Wind Advisory | AMA | Armstrong, Carson, Collingsworth, Dallam, Deaf Smith, Donley and 14 more | 47 hr |
Nearby
High Wind Warnings in Texas, 2018Every high wind warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.